| Model Number |
3288 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number 3006705815-2023-04287.It was reported that patient experienced ineffective therapy and pain at the ipg site.Attempts to reprogram were unsuccessful.Surgical intervention may take place to address the issue.
Additional Manufacturer Narrative
B3: date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received identified that patient underwent surgical intervention on (b)(6) 2023 wherein, the lead was explanted and replaced, the ipg was also relocated.Effective therapy was restored post operatively.